# SDR REXA2017081200878

- Difficulty date: August 12, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 27,345 hours, 24,905 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTED FLOOR LEVEL SIGN ON LEFT SIDE PAX ENTRANCE ON BULKHEAD FOUND INOP. UPON FURTHER INSPECTION FOUND BROKEN WIRE FWD OF BULKHEAD WHERE JUMPSEAT IS STOWED, REQUIRES NEW PIN AND REINSTALLED INTO SPLICE LOCATION.   FOUND WIRE REMOVED FROM CONNECTOR ON AIRFRAME SIDE. CUT SERVICEABLE SECTION OF WIRE WITH CONNECTOR OFF SERVICEABLE LIGHTED ASSY P/N 6020-6 AND SPLICED TO BROKEN WIRE IAW ESPM 20-16-00. OPS TEST EMERGENCY LIGHTS GOOD IAW AMM 33-51-00 AT THIS TIME.
